# SDR AALA961444

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1470K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11506
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 4610-2411
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES IN CROWN SKIN OF FUSELAGE.  LIGHT TO SEVERE CONDITION; 2 BURN HOLES AND 77 PLUS 'POCK' MARKS.  REPAIRED IAW AARD 53-00-01-2 AND ES0 51000 DTE 10-2-96 RFS 188032 ISSUED TO SCHEDULED INSPECTIONS AND PERMANENT REPAIR REQUIREMENTS.  TST:  6,428.13.  CYCLES, 4,440.
